# SDR 2005UALA01466

- Difficulty date: December 14, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 37,281 hours, 7,082 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2E BOTH EMERGENCY LIGHTS INOP. RELAMPED BOTH EMERGENCY LIGHTS. OP CHECKS GOOD.
